# SDR AWXA200601512

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 23,474 hours, 14,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Part serial: BN1084
- Condition: Delaminated
- Location: Te Flaps
- Part time: 23,474 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CHECK NR C-15. NR 5880187. LT IB T/E FLAP, OB UPPER AND LOWER SURFACE, WAS FOUND WITH DELAMINATION.  REPAIRED UPPER AND LOWER SURFACE ON LT IB TRAILING EDGE FLAP OB END, IAW SRM 51-70-10-2R4, FIG 202.
